# SDR CALA2021121002333

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SILL INBD FLANGE HAS CORROSION ON UPPER SURFACE AND AROU ND 2EA FASTENER HOLES AT FR68 REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-41-14-283-0 02 L=1.195" W=2" D=0.025" AND REPAIR AREA IAW SRM 53-41-14-300-0 01 FIG 1 SHEET 04 PRINCIPLE 7 REPAIR CAT. A. EMP: V934614 WC: 00 18426 STA: ST ENGINEERING BFM SFR# 1027119
